Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 539573, 10 pages
http://dx.doi.org/10.1155/2013/539573
Research Article

Endpoints in -Quasimetric Spaces: Part II

Department of Mathematics and Applied Mathematics, University of Cape Town, Rondebosch 7701, South Africa

Received 26 May 2013; Accepted 15 July 2013

Academic Editor: Salvador Hernandez

Copyright © 2013 Collins Amburo Agyingi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Hans-Peter A. Künzi, “A construction of the B-completion of a -quasi-metric space,” Topology and its Applications, vol. 170, pp. 25–39, 2014. View at Publisher · View at Google Scholar
  • Collins Amburo Agyingi, Paulus Haihambo, and Hans-Peter A. Künzi, “Endpoints in -quasi-metric spaces,” Topology and its Applications, 2014. View at Publisher · View at Google Scholar
  • Olivier Olela Otafudu, “The injective hull of ultra-quasi-metric versus q-hyperconvex hull of quasi-metric space,” Topology and its Applications, 2016. View at Publisher · View at Google Scholar
  • Jurie Conradie, Hans-Peter A. Künzi, and Olivier Olela Otafudu, “The vector lattice structure on the Isbell-convex hull of an asymmetrically normed real vector space,” Topology and its Applications, 2017. View at Publisher · View at Google Scholar
  • Natasha Demetriou, and Hans-Peter A. Künzi, “A study on quasi-pseudometrics,” Hacettepe Journal of Mathematics and Statistics, vol. 46, no. 1, pp. 33–52, 2017. View at Publisher · View at Google Scholar